# SDR ASOA20140702172

- Difficulty date: July 3, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145EP
- Aircraft serial: 145005
- Aircraft time: 34,417 hours, 33,481 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 14566044001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, SEVERAL CRACKS IN ATTACH FLANGE FOR PANEL ON LT UPPER INBD WING SKIN BETWEEN FRAMES 40-41.  MAINTENANCE REMOVED DAMAGED PORTION, FABRICATED NEW ANGLE AND INSTALLED BETWEEN FRAMES 40-40 IAW SRM 51-40-02 AND EC5720-01079.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
